# SDR 07FDEA01215

- Difficulty date: March 31, 2007
- Submitted: April 2, 2007
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 76,657 hours, 31,608 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Mains
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING NORMAL LG EXTENSION, COCKPIT PANEL GEAR  LIGHTS AND SD CONFIG LIGHTS INDICATED RED, ALL 3 LG LIGHTS WERE RED ON BOTH INDICATORS.  ALTERNATE EXTENSION RESULTED IN 3 GREEN ON BOTH PANEL (COCKPIT PANEL AND CONFIG SD).  WHEN THE LG HANDLE WAS PLACED DOWN, IT FELT LIKE THE GEAR EXTENDED, BUT NO GREEN INDICATIONS, RED LT WAS ON IN LG HANDLE; LG NOT DOWN WARNING SOUNDED; "LANDING GEAR" IN ESSENTIAL ITEMS BOX PRIOR TO ALTERNATE EXTENSION.  REMOVED AND REPLACED LANDING GEAR HANDLE SWITCH S1-  431 PER MM 32-31-02-2. JACKED A/C AS PER MM 07-11-  00-2, AND PERFORMED GEAR SWING PER MM 32-30-00-0 AL  INDICATIONS ARE NORMAL.
